Peganone Overdose

If you take too much Peganone (ethotoin), it may cause vision problems, nausea, or problems with muscle coordination. The specific effects would depend on how much was taken and whether it was combined with other medications. If a Peganone overdose occurs, a healthcare provider may administer activated charcoal, "pump" the stomach, or provide supportive care to treat any associated symptoms.

Can You Take Too Much Peganone?

Peganone® (ethotoin) is a prescription seizure medication. As with most medications, it is possible to take too much Peganone.
 
The specific effects of an overdose can vary, depending on a number of factors, including the Peganone dosage and whether it was taken with any other medications or substances.
 

Effects of an Overdose

Some of the reported effects of a Peganone overdose have included:
 
  • Drowsiness
  • Vision problems
  • Nausea
  • Problems with muscle coordination
  • Coma (with extremely high doses).
 

Treatment Options for a Peganone Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication absorbed into the bloodstream. Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the Peganone overdose.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much of this medication.
Know the Signs - Concussion Safety

Peganone Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.